# SDR C2XA01TY192

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Part number: 13500604403
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection the pottable water line was found corroded at the fuselage to tube fitting. Maintenance removed and replaced the potable water overflow line I.A.W.-EMB-135-AMM-38-10-07. Repairs where satisfactory and the aircraft will be released upon complection of the inspection.
